# SDR FDEA2018080321888

- Difficulty date: August 2, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 83,516 hours, 18,801 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 1284 X= 8.5 FOUND CROWN DAMAGED.  SEAT TRACK DAMAGE FOUND EXCEEDED LIMIT PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1.  SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 1229 TO STA 1351, X= 8.5 PER SRM 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
